Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I take 2 mg of Ativan at night and 1

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 1552 Questions
Question
I take 2 mg of Ativan at night and 1 1/2 in the morning. I was prescribed Diflucan for a yeast infection. The Diflucan seems to be making me sleepy. Is there any reason not to take my Ativan?
Sat, 10 Feb 2018 in Medicines and Side Effects
 
 
Answered by Dr. Klarida Papaqako 2 hours later
Brief Answer:
No interaction between Ativan and Diflucan

Detailed Answer:
Hello,

Thank you for using Healthcaremagic to post your health concern.

I read it carefully and I understand your concern.

There is no interaction between Ativan and Diflucan. There is no reason to stop Ativan but depends on why you are taking it and how important is for you. The sleepy sensation is from Ativan, not diflucan.

I hope this is helpful and answers your question.

Let me know if you have other questions or concerns.

Dr.Papaqako
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor